# SDR SWAA2023111520959

- Difficulty date: November 12, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 64,120 hours, 39,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER EXIT SIGN KEEP FALLING<[01] RESECURED FWD EMERG EXT SIGN LENS IN REF. TO AMM 33-51-01. OPS CHECK GOOD @ THIS TIME.
